# SDR F3LA2010030500356

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N204FR
- Make and model: Airbus A320-214
- Aircraft serial: 2325
- Aircraft time: 16,770 hours, 6,499 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Part number: C248371013
- Part serial: H5080
- Condition: Broken
- Location: Brake Servo
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT THE FLIGHT CREW RECEIVED A WARNING OF AN OVERHEAT OF 600 DEGRESS CELCIUS OF BRAKES 3 AND 4.  MX R & R NORMAL BRAKE SERVO VALVE MANIFOLD ON THE RT GEAR IAW AMM 32-42-16 PB 401.
